Research Repository

Browse by Author: Jain, S

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Choi, J, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Agarwal, P and Jain, S (2016) Certain inequalities for series involving the generalized hypergeometric function. Advanced Studies in Contemporary Mathematics, 26 (2). 285 - 289. ISSN 1229-3067

Agarwal, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Park, J and Jain, S (2015) q-Integral inequalities associated with some fractional q-integral operators. Journal of Inequalities and Applications. ISSN 1029-242X